Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 51, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2011, 8:34 AM CDT for Custer County, Nebraska. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 8:34 AM CDT (13:34 UTC)
- Expired
- Jun 9, 2011, 9:15 AM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 90 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:50 AM CDT | HAIL 0.5 | 4 Ne Merna, NE | THE GROUND WAS COVERED WITH MARBLE SIZE HAIL. |
| Jun 9, 8:55 AM CDT | HAIL 0.5 | 3 S Sargent, NE | |
| Jun 9, 9:00 AM CDT | HAIL 0.5 | 3 E Sargent, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
488 WUUS53 KLBF 091334 SVRLBF NEC041-091415- /O.NEW.KLBF.SV.W.0051.110609T1334Z-110609T1415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 834 AM CDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA... * UNTIL 915 AM CDT * AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MERNA...OR 7 MILES NORTHWEST OF BROKEN BOW...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GATES AROUND 855 AM CDT. SARGENT AROUND 915 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 183 MILE MARKER 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4173 9969 4173 9921 4135 9952 4147 9991 TIME...MOT...LOC 1334Z 223DEG 27KT 4148 9973 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
2 follow-up statements
890 WWUS53 KLBF 091354 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 854 AM CDT THU JUN 9 2011 NEC041-091415- /O.CON.KLBF.SV.W.0051.000000T0000Z-110609T1415Z/ CUSTER NE- 854 AM CDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CUSTER COUNTY UNTIL 915 AM CDT... AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF VICTORIA SPRINGS STATE RECREATION AREA...OR 11 MILES NORTH OF BROKEN BOW...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... GATES AROUND 900 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 183 MILE MARKER 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4173 9969 4173 9921 4135 9952 4147 9991 TIME...MOT...LOC 1354Z 222DEG 28KT 4159 9962 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
926 WWUS53 KLBF 091418 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 918 AM CDT THU JUN 9 2011 NEC041-091428- /O.EXP.KLBF.SV.W.0051.000000T0000Z-110609T1415Z/ CUSTER NE- 918 AM CDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER PENNY SIZE HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4173 9969 4173 9921 4135 9952 4147 9991 TIME...MOT...LOC 1354Z 222DEG 28KT 4159 9962 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:04 AM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 9, 4:04 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 404 AM CDT THU JUN 9 2011 .SHORT TERM...TODAY THROUGH SATURDAY THE MAIN FORECAST CONCERNS THROUGH THIS PERIOD DEAL WITH TEMPERATURES AS WELL AS PRECIPITATION CHANCES TODAY AND TONIGHT. AT 07Z WATER VAPOR IMAGERY INDICATED A LONGWAVE TROUGH PLACED OVER THE WESTERN CONUS WITH BROAD /AND NEARLY FLATTENED/ RIDGING ACROSS THE EASTERN TWO-THIRDS OF THE COUNTRY. WITHIN THE TROUGH...SEVERAL SHORTWAVE TROUGHS WERE SEEN. THE FIRST WAS A WEAK IMPULSE APPROACHING THE FOUR CORNERS WHILE A STRONGER SYSTEM WAS SEEN OVER IDAHO. ALSO OF NOTE WAS A SHORTWAVE TROUGH OFF THE BAHA CALIFORNIA COAST. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER NORTHERN NORTH DAKOTA WHILE A STATIONARY FRONT WAS LOCATED SOUTH OF THE FORECAST AREA...FROM THE OKLAHOMA PANHANDLE INTO NORTHWEST MISSOURI AND THEN EXTENDING FURTHER EAST. SHOWERS AND STORMS WERE ONGOING OVERNIGHT ALONG AND NORTH OF THE FRONT WITH THE MOST ACTIVITY SEEN ACROSS NORTHERN MISSOURI AND IOWA. IN ADDITION...A TROUGH OF LOW PRESSURE AT THE SURFACE WAS OBSERVED FROM NORTHERN TEXAS INTO CENTRAL WYOMING. SHOWERS AND STORMS WERE ALSO ONGOING IN LOCATIONS AHEAD OF THIS BOUNDARY. FOR TODAY...ALTHOUGH RADAR ACTIVITY HAS INCREASED IN THE PAST SEVERAL HOURS DO EXPECT RAIN SHOWERS TO CONTINUE TO INCREASE IN COVERAGE AS THE DAY PROGRESSES. THIS MORNING SHOULD STAY PRETTY SCATTERED BUT MOISTURE WILL RIDE UP OVER THE FRONT TO THE SOUTH AS THE SHORTWAVE TROUGH OVER THE FOUR CORNERS MOVES INTO THE CENTRAL PLAINS. AS THIS SHORTWAVE TROUGH IS MOVING TO THE NORTHEAST THROUGH THE FLOW...THE IDAHO SYSTEM IS MOVING ALSO MOVING EASTWARD LEADING TO THESE TWO FEATURES CONVERGING. AS THESE SYSTEMS CONVERGE...THE BEST UPPER LEVEL SUPPORT FOR UPWARD MOTION WILL BE THIS AFTERNOON AND INTO THIS EVENING ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THERE WILL BE SOME ELEVATED INSTABILITY TODAY THIS EVENING IT REALLY WANES SO AM ONLY ANTICIPATING ISOLATED THUNDERSTORMS AT BEST TONIGHT. COOL CANADIAN AIR SPUN AROUND THE AREA OF HIGH PRESSURE TO THE NORTH. LITTLE MOVEMENT IS ANTICIPATED FROM THE SURFACE FRONT TO THE SOUTH SO THE FORECAST AREA WILL BE INFLUENCED BY THIS COOLER AIR. AT THE TIME OF PEAK HEATING...850MB TEMPERATURES RANGE FROM 5C TO 13C WITH THE WARMEST TEMPERATURES OVER SOUTHWEST NEBRASKA SO WELL BELOW NORMAL HIGHS ARE EXPECTED TODAY. EXACTLY HOW COOL HIGHS WILL STAY TODAY WILL DEPEND ON THE COVERAGE OF RAINFALL AS WELL AS CLOUD COVER. THE PAST SEVERAL RUNS OF THE NAM HAVE BACKED OFF CONSIDERABLY IN STRATUS DEVELOPMENT TODAY WHICH IF IT DOES FOR WOULD GREATLY IMPACT TEMPERATURES. THE NAM DOES CONTINUE TO SHOW 850MB STANDARDIZED ANOMALIES FOR TEMPERATURES TO BE 2.0 STANDARD DEVIATIONS ABOVE NORMAL...WHICH MEANS HIGHS MAY BE CLOSE TO RECORD LOW MAXIMUM TEMPERATURES. WITH THE SIGNAL BEING LESS FOR STRATUS...IF THE SUN WOULD BREAK OUT EVEN BRIEFLY TEMPERATURES COULD EASILY RISE A FEW DEGREES...THIS SITUATION WOULD CAUSE FOR HIGHS TO BE ABOVE WHAT IS FORECAST. THE DAYS RAINFALL SHOULD PUSH TO THE NORTH AND EAST TONIGHT AS THE UPPER LEVEL SYSTEM LIFTS INTO THE DAKOTAS AND SUBSIDENT AIR MOVES IN BEHIND. DID KEEP PRECIPITATION CHANCES ACROSS THE PANHANDLE AND WESTERN NEBRASKA AS THE SURFACE TROUGH OUT WEST MOVES INTO WESTERN NEBRASKA WHERE THERE WILL BE SOME CONVERGENCE STILL. THE UPPER LEVEL SYSTEM WILL REMAIN OVER THE DAKOTAS ON FRIDAY AND MODELS DO INDICATE THERE WILL BE SOME UPWARD MOTION ACROSS FAR NORTHERN NEBRASKA SO WILL CONTINUE TO HAVE SLIGHT CHANCES FOR SHOWERS/ISOLATED THUNDER THROUGH THE DAY. MAY SEE A LITTLE BIT OF A WARM UP WITH WARM AIR ADVECTION OCCURRING THROUGH THE DAY. BY 11.00Z 850MB TEMPERATURES ARE BACK TO 10C TO 18C AND WITH SUNSHINE EXPECTED SHOULD SEE HIGHS IN THE 70S MOST AREAS...WITH COOLER TEMPERATURES TO THE NORTH WHERE CLOUDS AND POSSIBLY SOME RAIN WILL REMAIN. HIGH PRESSURE BUILDS IN FROM THE NORTH FRIDAY NIGHT...LEADING TO DRY CONDITIONS THROUGH SATURDAY MORNING. THEN SATURDAY AFTERNOON AND EVENING THE SYSTEM THAT HAD BEEN OFF THE CALIFORNIA COAST WILL PROGRESS THROUGH THE FLOW AND BRING SOME UPWARD FORCING TO THE PLAINS. A SURFACE TROUGH WILL BE LOCATED TO THE WEST OF THE FORECAST AREA WHICH WILL BE THE AREA OF FOCUS FOR THUNDERSTORM DEVELOPMENT. MU CAPES WILL BE UP TO 1500 J/KG WITH DEEP LAYER SHEER VALUES AT 35 TO 40KTS. THE QUESTION WILL BE IF THIS ACTIVITY MAKES IT INTO WESTERN NEBRASKA OR IF IT WILL STAY OFF TO THE WEST AS INDICATIONS ARE THAT AS THE NIGHT PROGRESSES...THE UPPER LEVEL FLOW WILL SPLIT LEAVING MUCH OF NEBRASKA IN AN AREA OF SUBSIDENCE. THE FORECAST HAS BEEN TRENDED IN THIS DIRECTION AS MODELS ARE STARTING TO PICK UP ON THINGS GOING IN THIS DIRECTION. .LONG TERM...SUNDAY THROUGH WEDNESDAY THIS PERIOD WILL SEE THE UPPER LEVEL FLOW TRANSITION FROM TROUGHING OVER THE WEST COAST TO RIDGING BUILDING WEST WITH NORTHWEST FLOW SEEN OVER THE CENTRAL PLAINS BY WEDNESDAY. SEVERAL IMPULSES OF ENERGY WILL MOVE THROUGH THE FLOW LEADING TO PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS. MODELS ARE NOT IN THE GREATEST AGREEMENT WITH ANY OF THESE SYSTEMS SO CONFIDENCE IS PRETTY LOW WHEN TRYING TO DETERMINE WHEN THE BEST CHANCES FOR PRECIPITATION WILL BE. SO THE FORECAST WILL CONTINUE TO HAVE MULTIPLE TIME FRAMES WITH LOW END PRECIPITATION CHANCES. TEMPERATURES ARE EXPECTED TO MODERATE THROUGH THIS PERIOD TO NEAR OR ABOVE NORMAL FOR MOST AREAS. && .AVIATION... MARGINAL CEILINGS ARE POSSIBLE IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA AS SHOWERS MOVE ACROSS THE AREA AFTER 09Z IN THE SOUTHWEST...INCLUDING LBF...IML AND OGA...AND LATE MORNING AFTER 15Z IN NORTH CENTRAL NEBRASKA INCLUDING VTN. BY EARLY AFTERNOON... MARGINAL CEILINGS ARE LIKELY AT ONL...BBW...ANW AND TIF. RAINFALL RATES WILL BE LIGHT...SO VISIBILITY IS NOT LIKELY TO GO BELOW 5SM MOST AREAS. && .HYDROLOGY... LEVELS CONTINUE RISING ABOVE LAKE MCCONAUGHY ON THE NORTH PLATTE RIVER EVEN BEFORE THE LARAMIE MERGES WITH IT. THE LARAMIE RIVER IS ALSO SHOWING SOME SLIGHT RISE ABOVE ITS INTERSECTION WITH THE NORTH PLATTE. THIS SHOULD EVENTUALLY RESULT IN INCREASED INFLOW INTO LAKE MCCONAUGHY. OTHERWISE...DOWNRIVER OF LAKE MCCONAUGHY...LEVELS WILL CONTINUE AT OR ABOVE FLOOD STAGE FOR THE FORESEEABLE FUTURE. SLIGHT RISES ARE ALSO INDICATED IN COLORADO ON THE FEEDER STREAMS TO THE SOUTH PLATTE. AT THIS TIME...FLOW LEVELS ARE NOT REAL STRONG...THOUGH SOME SITES MAY BE APPROACHING FLOOD STAGE. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT/LONG TERM...BROOKS AVIATION...SPRINGER
Hazardous weather outlook, Jun 9, 8:34 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 834 AM CDT THU JUN 9 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-101345- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 834 AM CDT THU JUN 9 2011 /734 AM MDT THU JUN 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS MORNING. SOME OF THE STORMS COULD BE SEVERE WITH HAIL TO THE SIZE OF QUARTERS. THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS NORTHERN NEBRASKA. SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...BUT SEVERE WEATHER IS UNLIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY. AN INCREASE IN HUMIDITY...ALONG WITH WARM TEMPERATURES...COULD LEAD TO THE POSSIBILITY OF A FEW STRONG OR SEVERE STORMS. LATER FORECASTS WILL REFINE ANY THREAT OF SEVERE THUNDERSTORM POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jun 9, 7:25 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 AM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HAIL PAXTON 41.12N 101.36W
06/09/2011 M1.00 INCH KEITH NE PUBLIC
GROUND COVERED BY HAIL. MOSTLY PEA SIZED HAIL BUT LARGEST
STONES ARE SIZE OF QUARTERS. HAIL HAD PERSISTED FOR TEN
MINUTES.
&&
CARMELLocal storm report, Jun 9, 7:42 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 AM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM HAIL 5 WSW SUTHERLAND 41.13N 101.22W
06/09/2011 M1.00 INCH LINCOLN NE PUBLIC
&&
CARMELLocal storm report, Jun 9, 7:47 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 AM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HAIL 2 W SUTHERLAND 41.16N 101.17W
06/09/2011 E1.00 INCH LINCOLN NE FIRE DEPT/RESCUE
&&
BHIRSCHLocal storm report, Jun 9, 8:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 AM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL 3 NE CALLAWAY 41.32N 99.88W
06/09/2011 E1.00 INCH CUSTER NE PUBLIC
&&
JAHSENMASpecial weather statement, Jun 9, 8:14 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 814 AM CDT THU JUN 9 2011 NEZ029-091400- WHEELER NE- 814 AM CDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHEELER COUNTY UNTIL 900 AM CDT... AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PIBEL LAKE STATE RECREATION AREA...OR 31 MILES EAST OF BURWELL...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PIBEL LAKE STATE RECREATION AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JWS
Local storm report, Jun 9, 8:31 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 AM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL 4 W CALLAWAY 41.29N 100.00W
06/09/2011 E0.50 INCH CUSTER NE PUBLIC
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:53 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 52 min |
| Jun 9, 7:15 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 45 min |
| Jun 9, 7:54 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 9, 8:49 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.